Skip to main content
Log in

Characterizations for the fractional integral operators in generalized Morrey spaces on Carnot groups

Mathematical Notes Aims and scope Submit manuscript

Cite this article


In this paper, we study the boundedness of the fractional integral operator I α on Carnot group G in the generalized Morrey spaces M p, φ (G). We shall give a characterization for the strong and weak type boundedness of I α on the generalized Morrey spaces, respectively. As applications of the properties of the fundamental solution of sub-Laplacian L on G, we prove two Sobolev–Stein embedding theorems on generalized Morrey spaces in the Carnot group setting.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions


  1. A. Kaplan, “Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratics forms,” Trans. Amer.Math. Soc. 258 (1), 147–153 (1980).

    Article  MathSciNet  MATH  Google Scholar 

  2. A. Bonfiglioli, E. Lanconelli, and F. Uguzzoni, Stratified Lie Groups and Potential Theory for Their Sub-Laplacians (Springer, Berlin, 2007).

    MATH  Google Scholar 

  3. E. M. Stein, Harmonic Analysis. Real-Variable Methods, Orthogonality and Oscillatory Integrals, in Princeton Math. Ser. (Princeton Univ. Press, Princeton, NJ, 1993), Vol. 43.

    Google Scholar 

  4. G. B. Folland and E. M. Stein, Hardy Spaces on Homogeneous Groups, in Math. Notes (Princeton Univ. Press, Princeton, 1982), Vol. 28.

  5. G. B. Folland and E.M. Stein, “Estimates for the ∂b-complex and analysis on the Heisenberg group,” Comm. Pure Appl.Math. 27, 429–522 (1974).

    Article  MathSciNet  MATH  Google Scholar 

  6. N. Th. Varopoulos, L. Saloff-Coste, and T. Coulhon, Analysis and Geometry on Groups, in Cambridge Tracts inMath. (Cambridge Univ. Press, Cambridge, 1992), Vol. 100.

  7. M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, in Ann. of Math. Stud. (Princeton Univ. Press, Princeton, NJ, 1983), Vol. 105.

  8. C. B. Morrey, Jr., “On the solutions of quasi-linear elliptic partial differential equations,” Trans. Amer.Math. Soc. 43 (1), 126–166 (1938).

    Article  MathSciNet  MATH  Google Scholar 

  9. Eridani, M. I. Utoyo, and H. Gunawan, “A characterization for fractional integrals on generalized Morrey spaces,” Anal. Theory Appl. 28 (3), 263–268 (2012).

    MathSciNet  MATH  Google Scholar 

  10. V. S. Guliyev, A. Akbulut, and Y. Y. Mammadov, “Boundedness of fractional maximal operator and their higher order commutators in generalizedMorrey spaces on Carnot groups,” ActaMath. Sci. Ser. B Engl. Ed. 33 (5), 1329–1346 (2013).

    MATH  Google Scholar 

  11. V. S. Guliyev, “Generalized local Morrey spaces and fractional integral operators with rough kernel,” Probl. Mat. Anal. 71, 59–72 (2013) [J.Math. Sci. (N. Y.) 193 (2), 211–227 (2013)].

    MathSciNet  MATH  Google Scholar 

  12. F. Deringoz, V. S. Guliyev, and S.G. Samko, “Boundedness of maximal and singular operators on generalized Orlicz–Morrey spaces,” in Operator Theory, Operator Algebras and Applications, Oper. Theory Adv. Appl. (Birkhäuser Verlag, Basel, 2014), Vol. 242, pp. 1–24.

    Article  MathSciNet  MATH  Google Scholar 

  13. V. S. Guliyev, A. Éroglu, and Ya. Ya. Mammadov, “Riesz potential in generalized Morrey spaces on the Heisenberg group,” Probl. Mat. Anal. 68, 29–44 (2013) [J. Math. Sci. (N. Y.) 189 (3), 365–382 (2013)].

    MathSciNet  MATH  Google Scholar 

  14. V. S. Guliev, Integral Operators on Function Spaces on Homogeneous Groups and on Domains in Rn, DoctoralDissertation in Physics andMathematics (SteklovMath. Inst., Russian Acad. Sci.,Moscow, 1994).

    Google Scholar 

  15. V. S. Guliev, Function Spaces, Integral Operators, and Two Weighted Inequalities on Homogeneous Groups. Some Applications (Chashyogly, Baku, 1999) [in Russian].

    Google Scholar 

  16. V. S. Guliyev, “Boundedness of the maximal, potential and singular operators in the generalized Morrey spaces,” J. Inequal. Appl., No. 503948 (2009).

  17. D. R. Adams, “A note on Riesz potentials,” Duke Math. J. 42 (4), 765–778 (1975).

    Article  MathSciNet  MATH  Google Scholar 

  18. L. Capogna, D. Danielli, S. Pauls, and J. T. Tyson, An Introduction to the Heisenberg Group and the Sub-Riemannian Isoperimetric Problem, in Progr. Math. (Birkhäuser, Basel, 2007), Vol. 259.

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to A. Eroglu.

Additional information

Dedicated to Professor Stefan Samko on the occasion of his 75th birthday.

Original Russian Text © A. Eroglu, V. S. Guliyev, J. V. Azizov, 2017, published in Matematicheskie Zametki, 2017, Vol. 102, No. 5, pp. 789–804.

Rights and permissions

Reprints and Permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Eroglu, A., Guliyev, V.S. & Azizov, J.V. Characterizations for the fractional integral operators in generalized Morrey spaces on Carnot groups. Math Notes 102, 722–734 (2017).

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: